# SDR FDEA201704061401

- Difficulty date: April 6, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 90,778 hours, 29,718 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 113N200329
- Part serial: 000174
- Condition: Dented
- Location: Lt Wing Slat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING INBD MAIN FLAP TE WEDGE LOWER SURFACE DENTED.   DENT EVALUATED AND DAMAGED REMOVED IAW SRM 51-70-10.  REPAIR CARRIED OUT IAW EA F-5750-T0332823, P1.
